MathSciNet Relay Station
MathSciNet bibliographic data
MR1341054 35J05 (35J20 35P05)
Lupo, D.; Micheletti, A. M. On the persistence of the multiplicity of eigenvalues for some variational elliptic operator depending on the domain. J. Math. Anal. Appl. 193 (1995), no. 3, 990–1002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement